# SDR HAIHEEA9578

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: FTA017522E
- Condition: Leaking
- Location: Aft Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT FUEL TANK LEAKING.
